| Catalog Number |
0250070460 |
| Medical Device Problem Code |
Excessive Heating (4030)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/26/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was alleged that the spatula was slightly covered by the sheath causing the device to arc.The procedure was completed successfully.
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.Alleged failure: doesn¿t extend all the way out from the sheath like they used to.Probable root cause: 1.Material/design error.2.Manufacturing/assembly error.3.Severe shipping conditions.4.User error: the failure mode will be monitored for future reoccurrence.Manufacture date is not known.Gtin: (b)(4).
Event or Problem Description